# SDR DALA2015031402171

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 61,643 hours, 15,126 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUP OF FASTNER HOLES 1, 3 AND 5 SHOW CRACK INCICATIONS AT .282. REPAIRED IAW AMDS CARD 5724-01010-05 AND PRI533894-14AD IAW ERA 533894-14AD REV ORIG REF NR 101.
